Homology, Homotopy and Applications

Volume 11 (2009)

Number 2

Hochschild homology with coefficients in an $H$-unital ideal

Pages: 1 – 4

DOI: http://dx.doi.org/10.4310/HHA.2009.v11.n2.a1

Authors

Guram Donadze (A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi, Republic of Georgia)

Manuel Ladra (Departamento de Álgebra, Universidad de Santiago de Compostela, Spain)

Abstract

Let $k$ be a field and $I$ an $H$-unital two-sided ideal of an associative unital $k$-algebra $A$. Then, based on Wodzicki's work, we show that the Hochschild homology groups of $A$ with coefficients in $I$ are isomorphic to the Hochschild homology groups of $I$.

Keywords

Hochschild homology; $H$-unital algebra

2010 Mathematics Subject Classification

17B40, 17B56, 18G10, 18G50, 18G60, 19D55

Full Text (PDF format)